In this manuscript, we investigate the asymptotical stability of solutions of Riemann-Liouville fractional neutral systems associated to multiple time-varying delays. Then, we use the linear matrix inequality (LMI) and the Lyapunov-Krasovskii method to obtain sufficient conditions for the asymptotical stability of solutions of the system when the given delays are time dependent and one of them is unbounded. Finally, we present some examples to indicate the efficacy of the consequences obtained.
Korkmaz, Erdal and Ozdemir, Abdulhamit
(R1517) Asymptotical Stability of Riemann-Liouville Fractional Neutral Systems with Multiple Time-varying Delays,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 17,
1, Article 7.
Available at: https://digitalcommons.pvamu.edu/aam/vol17/iss1/7